... since that was what I needed in the first place. Will this be OK?
I accidentally took dulcolax 2 instead of 2 immodium. Which I then followed with 3 immodium instead?
- 21 Mar 2015 by kellyanne587
- 21 March 2015
I'm going to assume you have diarrhea since you took 3 Immodium. If diarrhea is a problem, your intestines should be cleared, so the Dulcolax won't really have anything to work with.
Vomiting and diarrhea are the body's way of getting rid of sickness, it is important to allow the body's natural defense mechanism to function. Just be sure to drink, so you won't get dehydrated. If the diarrhea persist for more that 3 to 4 days, see your doctor.
I was going to say much the same as above (not saying it will happen but I wouldn't place a bet on it). I wouldn't make any plans that involve not being more than ten seconds away from the nearest toilet for about the next 8 hours (you will know when you have stopped). An electrolyte drink for when it stops would be beneficial also.
- Dulcolax Information for Consumers
- Dulcolax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dulcolax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Jun 2018 • 2 answers
Updated 28 Jul 2018 • 2 answers
Updated 7 Jun 2015 • 1 answer
Updated 9 Jul 2016 • 1 answer
Dulcolax - I took Dulcolax a 1:00 pm and went at 7:00 am. Is that it or will it continue to affect..
Updated 13 Oct 2018 • 1 answer